# SDR UPS97822538

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STA 6 RBL 27 FLOOR SUPPORT T-ANGLE HAS HEAVY CORROSION.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-2-0 FIG 1B, 51-1-20, AND 51-3-0.
